MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = sample id (b)(6) and sample id (b)(6) all available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased calcium (ca) for one patient on an alinity c analyzer.The following data was provided (customer¿s normal range for ca is 2.15-2.5 mmol/l): sample id (b)(6) initial ca result, on (b)(6) 2024, was 1.361, repeat on another analyzer was 2.025, repeat with a different sid, on (b)(6) 2024, was 2.29 mmol/l; previous ca results on (b)(6) 2023 with sample id (b)(6), were 1.09, 1.23, 1.44, and 1.45 mmol/l.There was no impact to patient management reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section d4 - primary udi number updated from (b)(4).The complaint investigation for falsely decreased alinity c calcium results included a review of data provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review determined no related trend for the issue for the product.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Device history record review on lot number 26375un23 did not identify any non-conformances or deviations with the likely cause lot.The customer retested the sample with the same reagent and result was normal.To further investigate the customer¿s issue, the historical performance of reagent lot 26375un23 was evaluated using world-wide data gathered from customers.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 26375un23 is within the established control limits, suggesting that the performance is acceptable.Labeling was reviewed and found to adequately address the issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency for alinity c calcium reagent lot number 26375un23, was identified.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18867448
Report Number3002809144-2024-00065
Device Sequence Number18112774
Product Code CJY
UDI-Device Identifier00380740132613
UDI-Public(01)00380740132613(17)240501(10)26375UN23
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Catalogue Number07P57-20
Device Lot Number26375UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown